# SDR HNAA2021101800502

- Difficulty date: September 20, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OUTBD FLOOR SILL IS CORRODED UNDER CARBON BEAM BTW FR 60-61  .... REMOVED CORRODED RH OUTBOARD FLOOR SILL UNDER CARBON BEAM BTW FR 60-61 AND INSTALLED SERVICEABLE FLOOR SILL IAW EMB 145 SRM 51-40-02, EMB 145 SRM 51-20-03, EMB 145 SRM 51-40-09.
